Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Frequent urination, loss of control in urination, depression, increased heartbeat, high BP. Diagnosed kidney stones. More tests?

My husband has a history of stone in kidney which came out on its own. From last one month he was having the problem of frequent urge for urination. Sometimes he felt sm leakage or loss of control. He was also feeling depressed, increased heart beat and blood pressure on high boundary. He went for sonography and he has two small stones in kidney. Are all these problems related or shd we go for more test..
Asked On : Wed, 1 May 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Problem for having present complain might be related to two stones still in the kidney.
These stones might gravitated down giving this type of problem.
Take plenty of water, these stones might come out as well.
for having increased blood pressure and increased heart rate consult physician and rule out any cardiac problem.
Ok and take care.
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor